# SDR REXA201000281

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 6,851 hours, 5,096 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Burned
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR DOOR HAS EVIDENCE OF FOUR (4) LIGHTNING DISCHARGES.  THE DISCHARGES ARE AT THE LEADING AND OUTBOARD EDGES OF THE DOOR WITH SIZES RANGING FROM 0.10 INCH DAMAGE TO A 1.0 INCH BY 0.30 INCH AREA.  ALL DAMAGE APPEARS TO BE LIMITED TO THE PAINT / ALUMINUM MESH LAYER WITH NO EXPOSED OR FRAYED COMPOSITE LAYERS VISIBLE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-293.  AT THE NEXT C CHECK INTERVAL NOT TO EXCEED 5,000 FLIGHT HOURS AFTER ACCOMPLISHMENT OF SECTION I, ACCOMPLISH A PERMANENT REPAIR TO THE LEFT NOSE GEAR DOOR IN ACCORDANCE WITH CRJ-200 SRM 51-74-02.
